urologist-icon
Abdomen pain and difficulties in urine A
Abdomen pain and difficulties in urine After eating trozyd and sildoo tablet abdomen pain and difficulties in urine After eating trozyd and sildoo tablet
1699 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Hello there.  I can understand your concern.  Since when are you taking these medications ? Kindly get it checked out by a general surgeon in person for further evaluation and management. He will be able to help you further. Best regards. Dr. Anil kumar jain. Bangalore
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.